# SDR ASOA99052S

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120031
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360190450180C35M
- Condition: Defective
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: B, F

## Discrepancy

FLT 4862 - AT TOP OF DESCENT RECEIVED INTERMITTENT APU FIRE WARNING.  PROCEEDED WITH APU FIRE CHECKLIST.  DECLARED EMERGENCY AND REQUESTED PRIORITY HANDLING INTO DFW.  ALSO, REQUESTED FIRE TRUCKS TO BE STANDING BY UPON ARRIVAL.  ARRIVED SAFELY IN DALLAS WITH NO FIRE.  MAINTENANCE LOOKED AT APU AND DEFERRED IT.  MAINTENANCE MOVED APU FIRE LOOP TO DEFER LOG NR 11002 OPERATE PER MEL 26-12-1.  PLACARD INSTALLED CATC EXPIRES 6/26/99.  FOUND APU FIRE LOOP CONNECTOR DAMAGED.  REPLACED PINS.  NEEDS NEW CONNECTOR PART NR MS3456KT14S-5S.  REPLACED APU FIRE LOOP AND AS A PRECAUTIONARY MEASURE REPLACED APU FIRE DETECTION MODULE PER MAINTENANCE.  DEFER NR 11002 CLEARED AND PLACARD REMOVED.  (M)
